Alert archive / California / Wind Advisories in 2005
Wind Advisory 6, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Oct 15, 2005, 2:34 PM PDT. It took effect at Oct 16, 2005, 12:00 AM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2005, 2:34 PM PDT (21:34 UTC)
- In effect from
- Oct 16, 2005, 12:00 AM PDT
- Expired
- Oct 17, 2005, 3:00 PM PDT
- In force
- 39 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 152134 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 234 PM PDT SAT OCT 15 2005 ...VERY STRONG WINDS AT TIMES EXPECTED OVER AREAS OF SOUTHWESTERN CALIFORNIA THROUGH MONDAY... .AN UNUSUALLY STRONG LOW PRESSURE SYSTEM FOR THIS TIME OF YEAR WILL MOVE THROUGH CALIFORNIA OVER THE WEEKEND. AS IT DOES SO...WINDS WILL INCREASE OVER AREAS OF SOUTHWESTERN CALIFORNIA. THE STRONGEST WINDS WILL BE OVER THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST THIS EVENING. GUSTY NORTHWEST WINDS WILL PREVAIL ALONG THE COAST FROM SAN LUIS OBISPO COUNTY TO POINT CONCEPTION THOUGH THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS TONIGHT AS STRONG NORTH AND NORTHWEST WINDS DEVELOP LATER IN THE EVENING. A HIGH WIND WATCH CONTINUES FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS SUNDAY AFTERNOON THROUGH MONDAY MORNING AS THE STRONG LOW PRESSURE SYSTEM MOVES OVER THE AREA. CAZ039-052-160345- /X.CON.KLOX.HW.W.0003.051016T0100Z-051016T1200Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 234 PM PDT SAT OCT 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SUNDAY. NORTH TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH THROUGH CANYONS AND BELOW PASSES WILL INCREASE EARLY THIS EVENING. THE VERY STRONG WINDS WILL DIMINISH EARLY SUNDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ053-054-160345- /X.NEW.KLOX.WI.Y.0006.051016T0700Z-051016T1900Z/ /X.EXT.KLOX.HW.A.0001.051016T1900Z-051017T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 234 PM PDT SAT OCT 15 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT SUNDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT SUNDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. THROUGH EARLY EVENING...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH ARE POSSIBLE. THEN BY LATER TONIGHT...NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL DEVELOP...WITH THE POTENTIAL FOR STRONG GUSTY WINDS CONTINUING THROUGH MONDAY MORNING. RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS REACH THEIR PEAK. CLOSE ALL WINDOWS AND SECURE ALL OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN HEAVIER OBJECTS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-160345- /X.CON.KLOX.WI.Y.0005.000000T0000Z-051016T0400Z/ ANTELOPE VALLEY- 234 PM PDT SAT OCT 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL PERSIST THROUGH EVENING. WINDS WILL DIMINISH OVERNIGHT. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL. $$ FORWOOD
8 follow-up statements
000 WWUS76 KLOX 160347 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 847 PM PDT SAT OCT 15 2005 ...VERY STRONG WINDS AT TIMES EXPECTED OVER AREAS OF SOUTHWESTERN CALIFORNIA THROUGH MONDAY... .AN UNUSUALLY STRONG LOW PRESSURE SYSTEM FOR THIS TIME OF YEAR WILL MOVE THROUGH CALIFORNIA OVER THE WEEKEND. AS IT DOES SO...WINDS WILL INCREASE OVER AREAS OF SOUTHWESTERN CALIFORNIA. THE STRONGEST WINDS WILL BE OVER THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST TONIGHT. A WIND ADVISORY IS IN EFFECT FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS TONIGHT AS STRONG NORTH AND NORTHWEST WINDS DEVELOP LATER IN THE EVENING. A HIGH WIND WATCH CONTINUES FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS SUNDAY AFTERNOON THROUGH MONDAY MORNING AS THE STRONG LOW PRESSURE SYSTEM MOVES OVER THE AREA. CAZ059-160500- /X.CAN.KLOX.WI.Y.0005.000000T0000Z-051016T0400Z/ ANTELOPE VALLEY- 847 PM PDT SAT OCT 15 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. $$ CAZ039-052-161000- /X.CON.KLOX.HW.W.0003.000000T0000Z-051016T1200Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 847 PM PDT SAT OCT 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. NORTH TO NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS EVENING WITH GUSTS TO 60 MPH THROUGH CANYONS AND BELOW PASSES. THE VERY STRONG WINDS WILL DIMINISH EARLY SUNDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ053-054-161000- /X.CON.KLOX.WI.Y.0006.051016T0700Z-051016T1900Z/ /X.CON.KLOX.HW.A.0001.051016T1900Z-051017T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 847 PM PDT SAT OCT 15 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. THROUGH EARLY EVENING...AREAS OF SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH ARE POSSIBLE. THEN BY LATER TONIGHT...NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL DEVELOP...WITH THE POTENTIAL FOR STRONG GUSTY WINDS CONTINUING THROUGH MONDAY MORNING. RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS REACH THEIR PEAK. CLOSE ALL WINDOWS AND SECURE ALL OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN HEAVIER OBJECTS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
000 WWUS76 KLOX 160943 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 243 AM PDT SUN OCT 16 2005 ...WINDY CONDITONS ON TAP FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTY TODAY AND MONDAY... .AN UPPER LOW WILL MOVE THROUGH CALIFORNIA TODAY. AS IT PASSES THROUGH THE REGION IT WILL CREATE WINDY CONDITIONS ACROSS THE MOUNTAINS OF SOUTHERN CALIFORNIA. ON MONDAY THE UPPER LOW WILL BE TO SOUTH OF CALIFORNIA AND WILL SET UP THE POTENTIAL FOR VERY STRONG EAST WINDS ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. THE UPPER LOW HAS ALSO MOVED OUT THE AREA FAVORABLE FOR THE CREATION OF STRONG WINDS IN SANTA BARBARA COUNTY...AS A RESULT THE HIGH WIND WARNING HAS BEEN CANCELED. CAZ039-052-161045- /X.CAN.KLOX.HW.W.0003.000000T0000Z-051016T1200Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 243 AM PDT SUN OCT 16 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELED THE HIGH WIND WARNING. $$ CAZ053-054-161545- /X.CON.KLOX.WI.Y.0006.000000T0000Z-051016T1900Z/ /X.CON.KLOX.HW.A.0001.051016T1900Z-051017T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 243 AM PDT SUN OCT 16 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM NOON PDT TODAY THROUGH MONDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM NOON PDT TODAY THROUGH MONDAY MORNING. EARLY THIS MORNING...NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL DEVELOP...WITH THE POTENTIAL FOR EVEN STRONGER GUSTY WINDS TO DEVELOP THIS AFTERNOON OR EVENING AND LAST THROUGH MONDAY MORNING. RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS REACH THEIR PEAK. CLOSE ALL WINDOWS AND SECURE ALL OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN HEAVIER OBJECTS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KLOX 162011 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 111 PM PDT SUN OCT 16 2005 CAZ053-054-170215- /X.CON.KLOX.WI.Y.0006.000000T0000Z-051017T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 111 PM PDT SUN OCT 16 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT MONDAY. NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS AROUND 50 MPH WILL CONTINUE THIS AFTERNOON AND TONIGHT. THE WINDY CONDITIONS WILL PREVAIL THROUGH MONDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JACOBSON
000 WWUS76 KLOX 170212 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 712 PM PDT SUN OCT 16 2005 CAZ053-054-170815- /X.CON.KLOX.WI.Y.0006.000000T0000Z-051017T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 712 PM PDT SUN OCT 16 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT MONDAY. NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH MONDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS76 KLOX 171027 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 327 AM PDT MON OCT 17 2005 CAZ053-054-171630- /X.CON.KLOX.WI.Y.0006.000000T0000Z-051017T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 327 AM PDT MON OCT 17 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH MONDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR
000 WWUS76 KLOX 171614 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 914 AM PDT MON OCT 17 2005 CAZ053-054-171900- /X.CON.KLOX.WI.Y.0006.000000T0000Z-051017T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 914 AM PDT MON OCT 17 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH THIS MORNING...THEN WINDS ARE EXPECTED TO DIMINISH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KLOX 171848 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1148 AM PDT MON OCT 17 2005 CAZ053-054-172200- /X.EXT.KLOX.WI.Y.0006.000000T0000Z-051017T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1148 AM PDT MON OCT 17 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KLOX 172148 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 248 PM PDT MON OCT 17 2005 CAZ053-054-172300- /X.EXP.KLOX.WI.Y.0006.000000T0000Z-051017T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 248 PM PDT MON OCT 17 2005 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. EAST WINDS 20 TO 30 MPH WITH LOCALLY STRONGER GUSTS ARE EXPECTED TONIGHT THROUGH TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 15, 2:30 PM PDT, 4 minutes earlier.
Area forecast discussion, Oct 15, 2:30 PM PDT, 4 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PDT SAT OCT 15 2005 .SHORT TERM...HAVE ISSUED HIGH WIND WARNING FOR SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST AND ADVISORY FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS TONIGHT. WIND ADVISORY FOR THE DESERT WILL CONTINUE AS SOUTHWEST WINDS CONTINUE TO ACCELERATE EARLY THIS AFTERNOON. MOISTURE GRADIENT IN WATER VAPOR IMAGE WAS ACCELERATING SOUTH AS 130KT NORTH JET APPROACHED THE COAST. UPPER LOW SETTLES OVER THE BIGHT OVERNIGHT AND THE WINDS WILL REMAIN BELOW WARNING THRESHOLDS OVER THE SOUTHEASTERN HALF OF THE AREA. HAVE REMOVED POPS FOR THE MAJORITY OF THE AREA AS DRY DESCENDING FLOW PREVAILS EXCEPT FOR THE NORTHERN SLOPS OF VENTURA AND LOS ANGELES COUNTY MOUNTAINS WHERE STRONG UPSLOPE WINDS WILL SQUEEZE PRECIPITATION FROM AN AREA OF MOISTURE CONSOLIDATING OVER THE EXTREME SOUTHERN SAN JOAQUIN VALLEY TONIGHT. GUIDANCE WAS IN AGREEMENT IN UPPER LOW POSITION AND MOVEMENT AS IT SETTLES OVER THE BIGHT SUN. HAVE INCLUDED THUNDERSTORMS OVER THE SOUTHERN HALF OF THE AREA SUN AFTERNOON THROUGH MON EVENING AS THE LOW PRESSURE SYSTEM AND MODERATE LAPSE RATES PROPAGATES OVER THE AREA. HAVE INDICATED HIGHEST POPS OVER THE SOUTHERN HALF OF THE AREA MON EVENING. THE VIGOROUS LOW WILL PULL MOISTURE NORTH OVER THE AREA SUN THROUGH MON AND MOVE ASHORE TUE MORNING. CURRENT TEMPERATURES WERE 20 DEGREES OR MORE LOWER THAN YESTERDAY AT THIS TIME OVER THE ENTIRE AREA. WILL CONTINUE WITH A COOLING TREND TOMORROW OVER THE SOUTHERN HALF WITH INCREASING CLOUDS AND A WARMING TREND OVER NORTHERN THE HALF UNDER MOSTLY SUNNY SKIES AND OFFSHORE WINDS. SHOWERS WILL INCREASE MON AND TAPER OFF TUE MORNING AND LINGER OVER THE SOUTHERN HALF THROUGH TUE AFTERNOON. .LONG TERM...LONG WAVE TROUGH CENTERED OVER THE CENTRAL PACIFIC THIS AFTERNOON WILL SHIFT EAST THROUGH WED. REMNANTS OF THE LOW PRESSURE SYSTEM NORTH OF HAWAII WILL PHASE WITH THE NORTHERN STREAM AND WILL MOVE ASHORE AND SPREAD UPPER CLOUDS OVER THE AREA WED THROUGH WED NIGHT. A LONG WAVE TROUGH WILL SETTLE OVER THE AREA AND AMPLIFY THROUGH THE PERIOD. HAVE INCLUDED PARTLY CLOUDY SKIES FRI AS AN UPPER SYSTEM OVER THE WESTERN PAC THIS AFTERNOON MOVES ASHORE. TEMPERATURES WILL WARM A COUPLE OF DEGREES WED ADN THU THEN COOL A COUPLE OF DEGREES FRI AND HAVE FOLLOWED PERISTENCE SAT WITH TEMPERATURES AT OR BELOW SEASONAL NORMAL. && .AVIATION...EXPECT CLEAR SKIES WITH VFR CONDITIONS TO CONTINUE AT LAX THRU THE EVENING. THERE IS SOME CHANCE OF MVFR CIGS LATE TONIGHT BETWEEN 08Z AND 15Z...BUT CURRENT THINKING IS THAT THE MARINE INVERSION WILL WEAKEN ENOUGH TONIGHT TO KEEP THE SKIES MOSTLY CLEAR. MAIN CONCERN WILL BE LLWS AND TURBULENCE...PRIMARILY IN THE SBA AREA. EXPECT SEVERAL HOURS OF STRONG WINDS WITH HAZARDOUS LLWS POSSIBLE TONIGHT FROM AROUND 00Z THROUGH 14Z SUNDAY MORNING. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). HIGH WIND WATCH (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...FORWOOD AVIATION...JACOBSON
Hazardous weather outlook, Oct 15, 11:18 AM PDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1118 AM PDT SAT OCT 15 2005 CAZ034>041-044>047-051>054-059-087-088-161300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 1118 AM PDT SAT OCT 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AN UNUSUALLY STRONG STORM FOR THIS TIME OF YEAR WILL CREATE WINDY CONDITIONS ACROSS THE MOUNTAINS AND ANTELOPE VALLEY TODAY AND TONIGHT. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY GUSTY EAST TO NORTHEAST WINDS ARE EXPECTED IN THE MOUNTAINS SUNDAY AND MONDAY. IN ADDITION, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA SUNDAY THROUGH EARLY TUESDAY. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FORWOOD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 3:27 AM PDT | High Wind Watch | LOX | 57 hr | |
| Oct 15, 3:27 AM PDT | Wind Advisory | LOX | 17 hr | |
| Oct 15, 9:57 AM PDT | High Wind Warning | LOX | 17 hr |
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.